Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Anick spaces and Kac–Moody groups

Stephen Theriault and Jie Wu

Algebraic & Geometric Topology 18 (2018) 4305–4328
Abstract

For primes p 5 we prove an approximation to Cohen, Moore and Neisendorfer’s conjecture that the loops on an Anick space retracts off the double loops on a mod-p Moore space. The approximation is then used to answer a question posed by Kitchloo regarding the topology of Kac–Moody groups. We show that, for certain rank-2 Kac–Moody groups K, the based loops on K is p–locally homotopy equivalent to the product of the loops on a 3–sphere and the loops on an Anick space.

Keywords
Anick space, Moore space, Kac–Moody group
Mathematical Subject Classification 2010
Primary: 55P35
Secondary: 55P15, 57T20
References
Publication
Received: 31 March 2018
Revised: 10 June 2018
Accepted: 21 June 2018
Published: 11 December 2018
Authors
Stephen Theriault
Mathematical Sciences
University of Southampton
Southampton
United Kingdom
Jie Wu
Department of Mathematics
National University of Singapore
Singapore